MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CEMENTRALIZER 12.0; HIP MISCELLANEOUS : CEMENT CENTRALIZER/PLUG

DEPUY ORTHOPAEDICS INC US CEMENTRALIZER 12.0; HIP MISCELLANEOUS : CEMENT CENTRALIZER/PLUG
Model Number 1376-21-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/04/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Medical records received.After review of medical records, it was decided that a new complaint will be created in order to capture the reported acute blood loss anemia and 2 units prbc that was given on (b)(6) 2013.Doi: (b)(6) 2013, dor: (b)(6) 2013, right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
CEMENTRALIZER 12.0
Common Device Name
HIP MISCELLANEOUS : CEMENT CENTRALIZER/PLUG
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12363701
Report Number1818910-2021-18560
Device Sequence Number17301455
Product Code LTO
UDI-Device Identifier10603295034452
UDI-Public10603295034452
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K871510
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2017
Device Model Number1376-21-000
Device Catalogue Number137621000
Device Lot Number281967
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/04/2021
Supplement Date Received by Manufacturer09/02/2021
Initial Report FDA Received Date08/24/2021
Supplement Report FDA Received Date09/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICUL/EZE BALL 32 +9 BL.; CEMENTRALIZER 12.0.; PINN CAN BONE SCREW 6.5MMX35MM.; PROSTALAC ACET CUP 42X32.; PROSTALAC RT 240 STEM SZ3.; SMITH & NEPHEW CABLES, CLAMP.; STRYKER CEMENT.; ARTICUL/EZE BALL 32 +9 BL; CEMENTRALIZER 12.0; PINN CAN BONE SCREW 6.5MMX35MM; PROSTALAC ACET CUP 42X32; PROSTALAC RT 240 STEM SZ3; SMITH & NEPHEW CABLES, CLAMP; STRYKER CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR